MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION PRIME; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION PRIME; ILIAC LIMB
Model Number TV-IL1414140-E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient; therefore, it will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the ovation prime abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately (6) six years after the post-initial procedure, a type 2 endoleak and a type 1b endoleak was identified.The physician is planning to re-intervene, but surgery has not been scheduled.The patients current condition is unknown.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 1b endoleak of the right common iliac artery, type 2 endoleak (non device related) of the internal mesenteric artery and the secondary endovascular procedure are confirmed.This is consistent with the reported adverse event/incident.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.The final patient status was discharged on the same day home after the procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b2: outcomes attributed to adverse events has been updated.B5: describe event or problem has been updated.G4: date received by manufacturer has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially implanted with the ovation prime abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately (6) six years after the post-initial procedure, a type 2 endoleak and a type 1b endoleak was identified.The physician is planning to re-intervene, but surgery has not been scheduled.The patients current condition is unknown.Additional information: the type 1b endoleak was found during routine follow up.The physician elected to implant an ovation ix iliac limb and an ovation ix extender to successfully resolve the event.The patient was reported as discharged post secondary procedure.

Brand Name
OVATION PRIME
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12350573
Report Number3008011247-2021-00092
Device Sequence Number5292061
Product Code MIH
UDI-Device IdentifierM701TVIL1414140E1
UDI-Public+M701TVIL1414140E1/$$3180129FS01241559P
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2018
Device Model NumberTV-IL1414140-E
Device Catalogue NumberTV-IL1414140-E
Device Lot NumberFS012415-59
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION PRIME, FILL POLYMER, LOT#FF103114-02.; OVATION PRIME, ILIAC LIMB, LOT#FS080514-55.; OVATION PRIME, MAIN BODY, LOT#FS110713-29.; OVATION PRIME, FILL POLYMER, LOT#FF103114-02; OVATION PRIME, ILIAC LIMB, LOT#FS080514-55; OVATION PRIME, MAIN BODY, LOT#FS110713-29
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age78 YR